Vasilyeva, Tatiana Ivanovna

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:684
Abstract pages:4054
Full texts:1386
Associate professor
Candidate of physico-mathematical sciences (1990)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 06.05.1958
Keywords: finite groups; partially solvable groups; Sylow properties; products of subgroups; formations; Schunck classes.


The conditions of the existence and the conjugacy of $\frak{X}$-covering subgroups in finite $\pi$-soluble group for Schunck class $\frak{X}$ were obtained. In a number of papers (with A. F. Vasil'ev) the new properties of formation of all finite groups having chief series with simple factors were proved; Schunck classes $\frak{X}$ and local formations $\frak{F}$ of finite soluble groups with the condition that $\frak{X}$ contains each group $G=AB=BC=CA$, where $A\in\frak{X}\cap\frak{F}$, $B\in\frak{X}\cap\frak{F}$ and $C\in\frak{X}$, were investigated; a new characterization of finite metanilpotent groups was obtained: a finite group $G$ is metanilpotent if and only if every subformations of $form G$ is abnormally hereditary.


Graduated from Faculty of Mathematics of Gomel State University (GSU) in 1980 (department of algebra and geometry). Ph.D. thesis was defended in 1990. A list of my works contains more than 45 titles.

Main publications:
  • Vasileva T. I. Konechnye $\pi$-razreshimye gruppy i ikh proektory // Doklady AN BSSR, 1985, 29 (3), 197–200.
  • Vasileva T. I. O vnutrennikh proektorakh $\pi$-razreshimykh grupp // Arifmeticheskoe i podgruppovoe stroenie konechnykh grupp. Minsk: Nauka i tekhnika, 1986, 7–13.
  • Vasileva T. I. O $\pi$-klassakh i proektorakh rasshirenii konechnykh$\pi$-razreshimykh grupp // Voprosy algebry. Minsk: Universitetskoe, 1990, 63–69.
  • Vasilev A. F., Vasileva T. I. O konechnykh gruppakh, u kotorykh glavnye faktory yavlyayutsya prostymi gruppami // Izvestiya vuzov. Matematika, 1997, 426 (11), 10–14.
  • Vasilev A. F., Vasileva T. I. O trizhdy faktorizuemykh konechnykh razreshimykh gruppakh // Vestsi AN Belarusi. Ser. fiz.-mat. n., 1997, 2, 36–39.
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. T. I. Vasilyeva, S. V. Balychev, “On the influence of $k$-primary Hall subgroups on the structure of finite soluble groups”, PFMT, 2018, 1(34),  55–60  mathnet
2. A. F. Vasil'ev, T. I. Vasil'eva, K. L. Parfenkov, “Finite groups with three given subgroups”, Sibirsk. Mat. Zh., 59:1 (2018),  65–77  mathnet  elib; Siberian Math. J., 59:1 (2018), 50–58  isi  scopus
3. A. F. Vasil'ev, T. I. Vasil'eva, D. N. Simonenko, “On $MP$-closed saturated formations of finite groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 6,  9–17  mathnet; Russian Math. (Iz. VUZ), 61:6 (2017), 6–12  isi  scopus
4. A. F. Vasil'ev, T. I. Vasil'eva, K. L. Parfiankou, “On finite groups with given triple factorization”, PFMT, 2017, 3(32),  43–47  mathnet
5. A. F. Vasil'ev, T. I. Vasil'eva, E. N. Myslovets, “On finite groups with a given normal structure”, Sib. Èlektron. Mat. Izv., 13 (2016),  897–910  mathnet
6. A. F. Vasil'ev, T. I. Vasil'eva, E. N. Myslovets, “Finite widely $c$-supersoluble groups and their mutually permutable products”, Sibirsk. Mat. Zh., 57:3 (2016),  603–616  mathnet  mathscinet  elib; Siberian Math. J., 57:3 (2016), 476–485  isi  scopus
7. A. F. Vasil'ev, T. I. Vasil'eva, A. S. Vegera, “Finite groups with generalized subnormal embedding of Sylow subgroups”, Sibirsk. Mat. Zh., 57:2 (2016),  259–275  mathnet  mathscinet  elib; Siberian Math. J., 57:2 (2016), 200–212  isi  scopus
8. A. F. Vasil'ev, T. I. Vasilyeva, V. N. Tyutyanov, “On $\mathrm K$-$\mathbb P$-Subnormal Subgroups of Finite Groups”, Mat. Zametki, 95:4 (2014),  517–528  mathnet  mathscinet  zmath  elib; Math. Notes, 95:4 (2014), 471–480  isi  scopus
9. T. I. Vasil'eva, A. I. Prokopenko, “On the construction of $\pi$-Schunk classes of finite $\pi$-soluble groups”, PFMT, 2014, 2(19),  38–41  mathnet
10. A. F. Vasil'ev, V. A. Vasil'ev, T. I. Vasil'eva, “On permuteral subgroups in finite groups”, Sibirsk. Mat. Zh., 55:2 (2014),  285–295  mathnet  mathscinet; Siberian Math. J., 55:2 (2014), 230–238  isi  scopus
11. A. F. Vasil'ev, V. A. Vasil'ev, T. I. Vasil'eva, “Permuteral subgroups and their applications in finite groups”, PFMT, 2013, 2(15),  35–38  mathnet
12. A. F. Vasil'ev, T. I. Vasilyeva, A. V. Syrokvashin, “A note on intersections of some maximal subgroups of finite groups”, PFMT, 2012, 2(11),  62–64  mathnet
13. A. F. Vasil'ev, T. I. Vasil'eva, V. N. Tyutyanov, “On the products of $\mathbb P$-subnormal subgroups of finite groups”, Sibirsk. Mat. Zh., 53:1 (2012),  59–67  mathnet  mathscinet; Siberian Math. J., 53:1 (2012), 47–54  isi  scopus
14. A. F. Vasil'ev, T. I. Vasilyeva, “On finite groups with generally subnormal sylow subgroups”, PFMT, 2011, 4(9),  86–91  mathnet
15. A. F. Vasil'ev, T. I. Vasilyeva, V. N. Tyutyanov, “On finite groups similar to supersoluble groups”, PFMT, 2010, 2(3),  21–27  mathnet
16. A. F. Vasil'ev, T. I. Vasil'eva, V. N. Tyutyanov, “On the finite groups of supersoluble type”, Sibirsk. Mat. Zh., 51:6 (2010),  1270–1281  mathnet  mathscinet; Siberian Math. J., 51:6 (2010), 1004–1012  isi  scopus
17. A. F. Vasil'ev, T. I. Vasilyeva, “Recursively recognizable local formations of finite groups”, PFMT, 2009, 1(1),  44–50  mathnet
18. A. F. Vasil'ev, T. I. Vasilyeva, “On finite groups whose principal factors are simple groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 11,  10–14  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:11 (1997), 8–12

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019